MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ DRYSLIDE¿ OXIDASE; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON DICKINSON CARIBE LTD. BD BBL¿ DRYSLIDE¿ OXIDASE; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Catalog Number 231746
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint investigation due to color change was not observable by oxidase positive organism when using dryslide oxidase catalog 231746, batch no.: 2277390 was performed on retention samples.Returned goods were not received from customer.The investigation required to test product for performance, visual inspection, and batch record review.Retention samples performed as expected.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text: see h.10.
 
Event or Problem Description
It was reported that while using bd bbl¿ dryslide¿ oxidase, color change was not observable by oxidase positive organism pseudomonas.No patient impact reported."test performs not as expected: color change was not observable by oxidase positive organism (pseudomonas) , it remained colorless during use were patient samples involved?: yes".
 
Additional Manufacturer Narrative
H3.Investigation summary: a complaint investigation due to color change was not observable by oxidase positive organism when using dryslide oxidase catalog 231746 batch no.: 2277390.Returned goods were not received from customer.The investigation required to test product for performance, visual inspection, and batch record review was performed on retention samples.Retention samples performed as expected.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h10.
 
Event or Problem Description
It was reported that while using bd bbl¿ dryslide¿ oxidase, color change was not observable by oxidase positive organism pseudomonas.No patient impact reported."test performs not as expected: color change was not observable by oxidase positive organism (pseudomonas) , it remained colorless.During use.Were patient samples involved? yes.".
 
Additional Manufacturer Narrative
The following update has been made: awareness date: 19-sep-2023.
 
Event or Problem Description

Brand Name
BD BBL¿ DRYSLIDE¿ OXIDASE
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17953732
Report Number2647876-2023-00251
Device Sequence Number20474370
Product Code JTO
UDI-Device Identifier30382902317464
UDI-Public(01)30382902317464
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K896398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue Number231746
Device Lot Number2277390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer09/19/2023
10/23/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date10/23/2023
10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown